# SDR ASAA0240190

- Difficulty date: November 13, 2002
- Submitted: January 24, 2003
- Operation: Air carrier
- Aircraft: N784AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 28199
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Angle
- Part number: 6554842
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SI CHECKED, FOUND VERTICAL STABILIZER SKATE ANGLE WORN.  REPAIRED IAW SRM.  (M)
